# SDR DXTA2023092596260

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 6,878 hours, 4,504 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BRAKES: UPON LANDING, WHEN BRAKES APPLIED, HEARD EXCESSIVE SCREECHING AND FELT A SHIMMY COMING FROM BOTH MAINS. . ARRIVED ONSITE AND GAINED ACCESS TO THE AIRCRAFT. PERFORMED GVI OF GEAR, BRAKES AND TIRES WITH NO DEFECTS NOTED. SET BRAKES AND MEASURED WEAR PINS WITH THE FOLLOWING MEASUREMENTS:  NR 1, 4/32", NR 2, 4/32, NR 3, 13/32, NR 4, 2/32".  DISCUSSED FINDINGS MOC. ADVISED TO MOVE FORWARD WITH BLEEDING ALL FOUR BRAKES TO CHECK FOR ANY AIR IN THE SYSTEM. ALSO ASKED US TO RECORD BRAKE PRESSURED FROM CMC BEFORE AND AFTER BLEEDING TO SEE IF ANYTHING CHANGES.  COMPLETED BLEEDING ALL FOUR BRAKES. NO AIR ON EITHER #1 OR #4. ON BRAKES #2 AND #3 WE ONLY NOTED A COUPLE BUBBLES OUT EACH. SERVICED HYDRAULIC RESERVOIR WITH BRAYCO 881AND RESAFETIED ALL FOUR BRAKE FUSES AS REQUIRED PROVIDED MOC WITH PICS FROM CMC OF THE PRESSURED BEFORE AND AFTER BLEEDING, NOT MUCH CHANGE NOTED. WE DID NOTE THE #4 BRAKE HAS HIGHER PRESSURE THAN THE OTHER THREE. WE JACKED BOTH SIDES AND SPUN THE WHEELS WITH NO DRAG NOTED.  LINE SERVICE ADVISED THE CREW IS HERE MAYBE THEY COULD PERFORM HIGH-SPEED TAXI CHECK.  REACHED OUT TO MCC AND LET THEM KNOW THE CREW IS ONSITE. STEVE AT MCC IS GOING TO TRY AND CONTACT THE CREW AND SEE IF THEY ARE AVAILABLE TO PERFORM A HIGH-SPEED TAXI CHECKS.  MCC ADVISED THAT THE CREW IS NOT AVAILABLE TO PERFORM HIGH-SPEED TAXI CHECK. TECHS WILL PERFORM EXTENDED NORMAL TAXI CHECKS TO CHECK FOR ABNORMAL NOISE OR VIBRATION.  TAXIED AIRCRAFT FROM FBO TO ACTIVE RUNWAY AND BACK TO FBO. MADE MULTIPLE TRIPS AROUND APPLYING BRAKES AT VARIOUS PRESSURED WITH NO DEFECT NOTED. DISCUSSED FINDINGS WITH MCC AND MCC ADVISED TO MOVE FORWARD WITH RELEASE.   WORK DONE WITH REFERENCE TO AMM 32-42-00.
